You are here: HomeNews2018 12 31Article 712000

General News of Monday, 31 December 2018

Source: Pulse.com.gh

Man walks with head after taking tramadol

There is a video of a man who was seen walking with his head after he took some ‘hard drugs’.

People gathered around the scene to look at him display his abnormal act.

They later poured water on him after which he started walking with his head on the ground, putting his head and hands on the ground and started moving around.

The video was posted on Twitter by @Officialericjr1 who wrote;

"Lets #SayNoToDrugs #SayNoToDrugAbuse We all love you. Listen to what we say, watch our videos and be enlightened. I just pray this guy did not die".

Tramadol usage soar in Upper West Region

Upper West Regional Director of the National Commission for Civil Education (NCCE), Madam Patience Sally Kumah, has bemoaned the high level of indiscipline among the youth in relation to the wrong usage of drugs such as tramadol and codeine.

She said the usage of these drugs could be detrimental to the health of users when they are taken on self-medication.

The NCCE regional director who could not provide figures to the menace said last year, the regional directorate of the Ghana Education Service (GES) complained about the abuse of tramadol and codeine among pupils at both basic and junior high school levels in the region.

Madam Kumah said many pupils unknowingly believed that the two drugs could enhance their learning capabilities, but did not comprehend that the abuse of the drugs was rather harmful to their health and learning capabilities.

According to medical experts, excessive intake of tramadol or codeine could cause infertility, distort menstrual cycles, impotence, sexual problems, and shallow breathing among others.

Madam Kumah raised this concern at the 2018 Regional Project Citizen Showcase Competition at Saint Francis Girls Senior High School at Jirapa.